Jump to content
CrazyBoards.org

icy

Member
  • Posts

    5
  • Joined

  • Last visited

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I'm experiencing arousal out the wazoo since I titrated from 100 to 200. I'm talking going from a few times a week (except during PMS when it might be more) to feeling it for multiple hours at a time 3-5 times a day! Not that I mind. It's just a little inconvenient. Anyone else had this? I usually hear about decreased sex drive so I'm wondering how unusual this is...
  2. Lithium was horrible. I'm not bipolar but it made me go slightly manic and feel a weird fuzzy feeling in my head. I haven't had the dry skin problem with Lamictal. Sounds like you should probably talk to your PD about it?
  3. After going from 100 to 200mg, I had a weird ADHD-manic state for 2 days but I loved it, it made me motivated to do things and I think the Lamictal continues to help with that. Gaps in my brain such as not remembering what I was doing/saying a few seconds ago. (Which I think people in this thread are talking about when they say immediate memory loss.) I've definitely been having vivid dreams. Disturbing, not not nightmares. My sexual urges are very, very high.
  4. I agree that having friends is like letter the steam out through holes in a pressure cooker. But they have to be the right friends, or it will simply become a stressful situation rather than a beneficial thing. I'd say find people with similar interests, and keep your options open, because not every conversation (no matter how deep) leads to friendship, and not every friend can be a close one. Multiple types of friends/acquaintances are nice, because you can be fun and make stupid jokes about the Kardashians with one friend, and talk about all your issues and problems to another.
  5. I recently switched form 100 to 2000 and I love, love. love it. I'm much more enthusiastic and motivated now, my moods are more stable. Don't know if it's helped with anxiety though. Side effects: I did have a very ADHD-bordering-on-manic state for a couple days, where I couldn't concentrate and would get gaps in my brain even when trying to hold a conversation. It evened out, though. I'm horny all the time. This is not a normal thing for me. Usually this happens sporadically, more often around my PMS week, never more than 2 or 3 times a day. Now it's like every few hours, and the feeling stays for a long time. (Not that I mind, but it's kind of annoying after a while. And I have the bad luck to suddenly not be horny when I get time alone..) Sorry if that's TMI but it could happen. One more thing. Don't go off Lamictal suddenly! I did that last week and I crashed so hard.
×
×
  • Create New...